Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
oceanmist

ever get a burning throat feeling from a pill?

funny... i take a bunch of supplements. but whenever i take a B-complex pill... it leaves my throat feeling kinda sore and burning... well not really.. but.. like the feeling of having too many Halls at once... but sore. i tried out another brand.. a B-50complex and same thing.

the thing is that when i took a LIQUID b-50 complex a few months ago... that never happened.

pills vs. liquid?

explanation??

Share this post


Link to post
Share on other sites

Pills are a bit more difficult to swallow and DO sometimes give the feeling of catching in the throat. Some people have good luck when they eat some yogurt or pudding immediately after taking the troublesome pill. Don't chew the yogurt, just swallow it. It will stimulate peristalsis of the esophagus and make the feeling go away. Any type of food would have the same effect, but yogurt is generally more pleasant to the GI tract. :) Hope that helps!

Share this post


Link to post
Share on other sites
Pills are a bit more difficult to swallow and DO sometimes give the feeling of catching in the throat. Some people have good luck when they eat some yogurt or pudding immediately after taking the troublesome pill. Don't chew the yogurt, just swallow it. It will stimulate peristalsis of the esophagus and make the feeling go away. Any type of food would have the same effect, but yogurt is generally more pleasant to the GI tract. :) Hope that helps!

Share this post


Link to post
Share on other sites

yea you must drink enough water when you take pills especially when your taking many at a time, the pill may have been caught in your throat or something for a while. Thats why on fiber supplement pills have warnings because they expand when in contact with water and you may choke

Share this post


Link to post
Share on other sites

i take a small sip of water. i usually take all my supplements after i eat... and i try not to drink water while eating either to improve digestion.

i will try taking it with some more liquid.. like OJ or something. thanks =)

Share this post


Link to post
Share on other sites

The burning sensation of which you speak could have to do with the fact that one of the B-complex vitamins is an acid. I used to be able to take Alpha Lipoic acid, but it started a wierd burning sensation along my esphogaus, similar to heartburn but that make my ears itch as well! Strange but true. If the vitamin's are getting stuck, thats another issue entirely, and for that I drink water and swallow forcefully :)

Share this post


Link to post
Share on other sites
The burning sensation of which you speak could have to do with the fact that one of the B-complex vitamins is an acid. I used to be able to take Alpha Lipoic acid, but it started a wierd burning sensation along my esphogaus, similar to heartburn but that make my ears itch as well! Strange but true. If the vitamin's are getting stuck, thats another issue entirely, and for that I drink water and swallow forcefully :)

Share this post


Link to post
Share on other sites

Yeah drinking a full glass of water always helps, there was someone on here that got an ulcer in their throat from taking antibiotics without enough water!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×